Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

On beyaz birth control pills. Missed taking pill. Noticed spotting. What's going on?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I have been on Beyaz birth control pills for six months now. Last month I notice slight spotting between periods. [For two days or so] I had missed taking the pills regularly and took two together twice during the course of that cycle.

This month I am on day 12 of the pills and noticed slight spotting yesterday. I also have felt cramping yesterday and again today. The only irregularity in taking the pills is I am not always taking them at the exact time every day. There may be a 2 or 3 hour difference.

What do you think is going on? Thanks!
Posted Wed, 25 Jul 2012 in Women's Health
Answered by Dr. Sree Gouri SR 57 minutes later

Thanks for the query.

Beyaz pills are combined oral contraceptive pills,
they can cause side effects like,
menstrual irregularities:
your spotting between the periods could be breakthrough bleeding as their side effect,
they can also cause abdominal cramps and bloating sensation etc as side effects.

if you miss one pill in the pack and took it immediately with next pill and continued there is nothing to worry,
but if you missed two pills,
-if that happened in first and second weeks, you have to take two pills on each of next 2 days and continue the rest and have to use extra protection for next seven days,
-if that happened in 3rd week,
-use additional protection for next 7 days and continue tablets or
-Throw out the rest of the pack and start new pack on the same day.

taking tablets in 2 or 3 hours difference will not affect the efficacy but by taking on same time every day you can easily remember and won't miss the pills.

if you didn't use additional protection for next 7 days after missing pills in the last month better check for pregnancy once.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor